Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 42, NWS Jacksonville, FL

April 4, 20077 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Apr 4, 2007, 4:13 AM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 4, 2007, 2:45 PM EDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2007, 4:13 AM EDT (08:13 UTC)
In effect from
Apr 4, 2007, 2:45 PM EDT
Expired
Apr 5, 2007, 8:00 PM EDT
In force
29 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 040813
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 AM EDT WED APR 4 2007

FLZ020>025-030>032-035-036-042015-
/O.NEW.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
413 AM EDT WED APR 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY DUE TO LOW RH...

CONDITIONS BEHIND A COLD FRONT WILL BE MUCH COOLER AND DRIER WITH
AN EXTENDED PERIOD OF RED FLAG CONDITIONS EXPECTED. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ033-037-038-040-GAZ132>136-149>154-162>166-042015-
/O.NEW.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
413 AM EDT WED APR 4 2007

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING DUE TO LOW RH...

CONDITIONS BEHIND A COLD FRONT WILL BE MUCH COOLER AND DRIER WITH
AN EXTENDED PERIOD OF RED FLAG CONDITIONS POSSIBLE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

DEESE
4 follow-up statements
000 
WWUS82 KJAX 041845
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT WED APR 4 2007

FLZ037-040-GAZ132>136-149>153-162>165-051100-
/O.UPG.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/
/O.NEW.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
/O.EXA.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/
PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-
PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
245 PM EDT WED APR 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY FOR 
LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR LOW
RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT
THURSDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8
PM EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE
HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID-
MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20% CAN BE
EXPECTED EACH DAY WITH DURATIONS BELOW 35% OF 6-8 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE RED FLAG WARNINGS.

$$

FLZ020>025-030>032-035-036-051100-
/O.NEW.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
/O.CON.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
245 PM EDT WED APR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
THURSDAY FOR LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR 
LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT
THURSDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8
PM EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE
HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID-
MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20% CAN BE
EXPECTED EACH DAY WITH DURATIONS BELOW 35% OF 6-8 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE RED FLAG WARNINGS.

$$

FLZ033-038-051100-
/O.NEW.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
/O.CON.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/
ST JOHNS-FLAGLER-
245 PM EDT WED APR 4 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR 
LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE
HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID-
MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 25-30% CAN BE
EXPECTED EACH DAY WITH DURATIONS BELOW CRITICAL VALUES FOR 3-5
HOURS.

A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

GAZ154-166-051100-
/O.NEW.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/
/O.CON.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
245 PM EDT WED APR 4 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR LOW RHS...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM THURSDAY THROUGH
8 PM THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR
FRIDAY DUE TO LOW HUMIDITIES. 

A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE
HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID-
MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20-25% CAN BE EXPECTED
EACH DAY WITH DURATIONS BELOW CRITICAL VALUES AROUND 3-5 HOURS.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE FIRE WEATHER WATCHES.

$$

ENYEDI
000 
WWUS82 KJAX 050839
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 AM EDT THU APR 5 2007

GAZ154-166-052045-
/O.CAN.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/
/O.CON.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
439 AM EDT THU APR 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING DUE TO LOW RH...
...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...

A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITY
VALUES ACROSS THE AREA FRIDAY FROM MID- MORNING THROUGH SUNSET.
MINIMUM HUMIDITIES NEAR 20-25% CAN BE EXPECTED WITH DURATIONS
BELOW CRITICAL VALUES AROUND 3- 5 HOURS.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

$$

FLZ033-038-052045-
/O.UPG.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/
/O.EXA.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/
/O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
ST JOHNS-FLAGLER-
439 AM EDT THU APR 5 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING DUE TO LOW RH...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY. 

A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE
HUMIDITIES ACROSS THE AREA BOTH TODAY AND FRIDAY FROM MID-
MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 25-30% CAN BE
EXPECTED EACH DAY WITH DURATIONS BELOW CRITICAL VALUES FOR 3- 5
HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

FLZ020>025-030>032-035>037-040-GAZ132>136-149>153-162>165-052045-
/O.CON.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/
/O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-
CHARLTON-INLAND CAMDEN-
439 AM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING DUE TO LOW RH...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY DUE TO LOW RH...

A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE
HUMIDITIES ACROSS THE AREA BOTH TODAY AND FRIDAY FROM MID-
MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20% CAN BE
EXPECTED EACH DAY WITH DURATIONS BELOW 35% OF 6-8 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN
MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR
OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

DEESE
000 
WWUS82 KJAX 051831
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT THU APR 5 2007

GAZ132>136-149>153-162>165-061115-
/O.NEW.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/
/O.CON.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/
/O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
231 PM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LOW RHS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY FOR LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY 
FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO
8 PM EDT FRIDAY. 

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY 
AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY 
SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL 
VALUES WITH MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON 
SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE 
HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY 
NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN 
BE EXPECTED. 

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

FLZ020>025-030>033-035>038-040-061115-
/O.NEW.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/
/O.CON.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/
/O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
231 PM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LOW RHS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY FOR LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY 
FOR LOW RHS AND BREEZY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO
8 PM EDT FRIDAY. 

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY 
AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY 
SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL 
VALUES WITH MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON 
SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE 
HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY 
NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN 
BE EXPECTED. 

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS. A RED FLAG WARNING IS ALSO ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN
COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

GAZ154-166-061115-
/O.NEW.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/
/O.CON.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
231 PM EDT THU APR 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY 
FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING. 

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY 
AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY 
SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL 
VALUES WITH MINIMUM VALUES NEAR 25-30% FRIDAY AND 15-20% ON
SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE
HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY
NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE
EXPECTED.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

$$

ENYEDI
000 
WWUS82 KJAX 060018
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT THU APR 5 2007

GAZ132>136-149>153-162>165-060900-
/O.EXP.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/
/O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
/O.CON.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
818 PM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
SATURDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY.

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND
FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY.
EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH
MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON SATURDAY.
DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE
EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO
20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ020>025-030>033-035>038-040-060900-
/O.EXP.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/
/O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/
/O.CON.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
818 PM EDT THU APR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
SATURDAY DUE TO THE COMBINATION OF WIND AND LOW RH...
...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. 

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND
FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY.
EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH
MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON SATURDAY.
DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE
EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO
20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ154-166-060900-
/O.CON.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/
/O.CON.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
818 PM EDT THU APR 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
SATURDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING. 

A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND
FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY.
EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES
WITH MINIMUM VALUES NEAR 25-30% FRIDAY AND 15-20% ON SATURDAY.
DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE
EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM
15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:21 AM EDT, 52 minutes earlier.

Area forecast discussion, Apr 4, 3:21 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 AM EDT WED APR 4 2007

.SYNOPSIS...N STREAM SHORTWAVE MOVING E ACROSS THE N MS VALLEY WITH S
STREAM SHORTWAVE MOVING MORE SLOWLY E ACROSS MEXICO. WEAK RIDGE EXTENDS
N TO S ALONG THE ATLC SEABOARD. AT THE SFC...COLD FRONT EXTENDS FROM
THE LOWER PENINSULA OF MI TO TX. POTENT SQUALL LINE PRECEDES THE FRONT
FROM THE S APPALACHIANS TO N CENTRAL AL AND MS.

.SHORT TERM...STRONGEST DYNAMICS WITH UPSTREAM SYSTEM IS PROGGED TO SHIFT
E TOWARD THE MID-ATLC. IN ADDITION...ONLY MODEST INCREASES IN MOISTURE
ARE EXPECTED AHEAD OF THE FRONT. AS A RESULT...SQUALL LINE IS EXPECTED
TO WEAKEN IN INTENSITY THRU THE MORNING HOURS. STILL SHOULD BE PLENTY
OF DAYTIME HEATING AHEAD OF THE FRONT...SO A RE-INTENSIFICATION OF
CONVECTION IS POSSIBLE DURING THE AFTN. HAVE CONTINUED FCST OF CHANCE
POPS OVER SE GA THIS AFTN...WITH LOW END CHANCE POPS OVER NE FL MAINLY
DURING THE EVENING. ALTHO PRECIP COVERAGE WILL BE ON THE DECLINE...
BOTH THE GFS AND NAM HAVE PLENTY OF INSTABILITY BY AFTN. A FEW TSTMS
MAY BE STRONG...WITH GUSTY WINDS THE MAIN THREAT.

TEMPS ARE PROGGED TO DROP BELOW CLIMO AFTER FRONTAL PASSAGE...WITH A
REINFORCING SHOT OF COOL AIR BEHIND A SECONDARY COLD FRONT ON SATURDAY.

.LONG TERM...FCST CHALLENGES AFTER TODAYS CONVECTION WILL BE WITH
TEMPERATURES...WITH GFS CONTINUING TO INDICATE TEMPS DIPPING INTO THE
30S ACROSS MUCH OF SE GA AND PORTIONS OF NE FL. AS A RESULT...HAVE
TWEAKED TEMPS DOWN CLOSER TO MOS GUIDANCE. ANOTHER COLD FRONT IS
EXPECTED TO APPROACH THE AREA ON WED WITH CHANCE POPS AT BEST.

&&

.AVIATION...DESPITE AN INCREASE IN MOISTURE...AN APPROACHING PRE-
FRONTAL TROUGH AND THE APPROACH OF A SHORT WAVE
TROUGH...CONDITIONS WILL REMAIN LARGELY VFR THROUGH THIS
AFTERNOON. MAIN AXIS OF LIFT AND MOISTURE WILL ARRIVE BY 18Z
ACCORDING TO THE GFS AND 21Z FOR THE WRF. WILL SIDE WITH THE
EARLIER GFS BASED ON CURRENT TRENDS. GIVEN VERY LOW MOS
NUMBERS...WILL ONLY GO VCTS FOR NOW AND RE-EVALUATE WITH THE 12Z ISSUANCE.

&&

.MARINE...MODELS PRETTY SIMILAR IN THE SHORT TERM WITH THE ONLY
MAJOR DIFFERENCE BEING THE GFS TIMING OF 2 TO 4 HOURS FASTER WITH
THE WIND SHIFT. MODELS HAVE BEEN A LITTLE LESS ROBUST WITH THE
WIND SURGE BEHIND THE FRONT BUT STILL GET WINDS TO EXPECTED SCA
LEVELS. CURRENT SCA LOOKS GOOD AND NO CHANGES PLANNED TO HAZARD
GRIDS.

&&

.FIRE WEATHER...EVEN BEFORE THE REALLY DRY AIR ARRIVES...WE WILL
HAVE A CLOSE CALL THIS AFTERNOON OVER SOUTHEAST PORTIONS OF THE
FORECAST AREA. THIS WILL BE PRIMARILY DUE TO HIGHS IN THE MID 80S
WHICH WILL RESULT IN RH VALUES NEAR 35% AND WINDS GUSTING AT TIMES
TO 15 MPH. WILL HOLD OFF ON ANY WARNINGS FOR NOW...BUT SHOULD
HIGHS REACH THE UPPER 80S AS SOME GUIDANCE SUGGESTS...A SHORT TERM RED
FLAG MAY BE REQUIRED LATER THIS MORNING. NEXT SEVERAL DAYS WILL BE
ANYTHING BUT MARGINAL WITH RH VALUES FALLING INTO THE LOWER TO MID
20S. WILL NOW BE A LITTLE MORE THAN 24 HOURS OUT WITH THIS
ISSUANCE AND WILL UPGRADE A PORTION OF THE WATCH TO A WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  83  49  70  38 /  40  10   0   0
SSI  82  54  70  45 /  30  20   0   0
JAX  85  53  72  42 /  30  30   0   0
SGJ  83  58  72  49 /  20  30   0   0
GNV  85  55  75  42 /  20  30   0   0
OCF  84  57  76  43 /  10  20  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 2 AM TO 12 PM EDT THURSDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

CARROLL/DEESE
Hazardous weather outlook, Apr 3, 5:03 AM EDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 AM EDT TUE APR 3 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-041000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
503 AM EDT TUE APR 3 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A FEW THUNDERSTORMS CAN BE EXPECTED WEDNESDAY AFTERNOON AS A COLD
FRONT MOVES INTO THE AREA.

THERE WILL BE A HIGH FIRE DANGER THURSDAY THROUGH MONDAY DUE TO LOW
RELATIVE HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:13 AM EDTFire Weather WatchJAXFlagler24 hr
Apr 4, 2:45 PM EDTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more53 hr
Apr 4, 2:45 PM EDTFire Weather WatchJAXCamden, Glynn37 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.